# SDR 08FDEA01617

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: ASL00401
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LT CORE COWL INNER SURFACE OF LEADING EDGE WORN.  REMOVED ASL 0040-0 ADAPTER.  LOCATED & DRILLED HOLES IAW SRM 51-35-01 & ASL 0040. INSTALLED ASL 0040 ADAPTER IAW SRM 51-35-01 & ASL 0040. PAINTED IAW SRM 51-23-01.
